MAUDE Adverse Event Report: NEUROLOGICA CORPORATION NL4000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORPORATION NL4000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon investigation, an issue was found while preparing to operate on a cranial brain injury patient when the team noticed that patient could not be scanned because of the error message, that the detector data conversion board is faulty.To resolve the problem, they replaced the component board and cable.System was tested to operate functionally, passed calibration and qa scans.
 
Event or Problem Description
The customer reported, according to the error message, that the detector data conversion board is faulty and cannot be scanned.

Brand Name
NL4000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key18111766
Report Number3004938766-2023-00023
Device Sequence Number7863296
Product Code JAK
UDI-Device Identifier10815411020267
UDI-Public011081541102026711190801
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Replace,Notification
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNL4000
Device Catalogue Number0-NL4000-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown